# SDR DHL9772702C

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 5 SLAT PREVIOUS REPAIR  ON LOWER SKIN IS NOT WITHIN SRM LIMITS.  INSTALLED REPAIR  PER SRM 57-50-3, 4 BY 6.
